# SDR IPXA2018122647220

- Difficulty date: December 24, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 53,202 hours, 17,265 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SEAL AFT WAS STICKING OUT AT THE BOTTOM OF THE DOOR.  INSTALLED THE DOOR SEAL IAW AMM 52-09-01-0401.
